Acetaminophen overdose symptoms should always be taken seriously. Acetaminophen, often referred to as Tylenol, is used by millions every day to help relieve certain kinds of pain. If taken as directed, this medication is safe to take; however, if taken more than needed, it can cause severe acetaminophen overdose symptoms.
Some Acetaminophen Overdose Symptoms
Some of the more common symptoms that come from an overdose of this drug are: nausea, abdominal pain, diarrhea and sometimes vomiting. In some cases there may also be a lack of appetite. In addition, confusion and irritability may also occur if there is an overdose. Additional acetaminophen overdose symptoms are having a pale skin, sweating, coma, and convulsions. Anyone who experiences these symptoms after taking this medication should contact a physician or poison control center quickly. Treatment should be found soon because the earlier the treatment, the better the outcome.
Treatment For Acetaminophen Overdose Symptoms
At an inpatient rehab center, our clients are given the help they need so they can return to good health. Our inpatient rehab center provides the kind of environment that is needed for a client to feel better and, in time, return to a healthier way of living, feeling better, and looking forward to a brighter future without the dependency on drugs. Our rehab center offers our clients an environment that is safe, structured, and an environment where they can share their progress with other clients. In addition, our inpatient rehab center also helps our clients to communicate more effectively with their family and friends, and in the process learn how to take better care of themselves. Acetaminophen overdose symptoms should never be ignored.
To learn more about acetaminophen overdose symptoms, please contact one of our specialists today.